Ask an expert
Question

06 Apr 2006

advisable to stop triphasil to lose weight?
Hi. I hope you can assist. I've been on a exercise and diet programme for exactly two months now without any real success.I've lost 1kg and 2cm so far. I may be a bit unrealistic or it could be the pill because that's the main reason I have picked up so much weight. I lost all the pregnancy weight but since going back on the pill, I picked up
Answer 3,210 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Dee
It is unfortunate that some women do gain weight on when they use contraceptive hormones, while others don't. If you do want to stop using the pill, you need to discuss this with your gynae or whoever prescribed the contraceptive with you so that you can find an alternative method of contraception. Although your weight loss may seem disappointing, you may well find that if you persevere and really reduce your energy intake to about 6300 kJ per day and continue with the exercise, that you keep on losing steadily.
Good luck
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19435 votes
Vote